# SDR 2012FA0000760

- Difficulty date: November 12, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N591ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7388
- Aircraft time: 20,266 hours, 18,863 cycles
- Engine: Ge CF343A1
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: 78279015
- Part serial: 9911108
- Condition: Failed
- Location: Left
- Part time: 20,266 hours, 18,863 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ACFT EXPERIENCED A LT ACM FAILURE ON SHORT FINAL.  CREW REPORTED A STRONG BURNED OIL ODOR OR VAPOR ENTERING THE COCKPIT THROUGH THE ECS SYSTEM.  BOTH PACKS WERE TURNED OFF AND THE ODOR DISSIPATED.    MX CONFIRMED THAT THE LT PACK HAD LOST OIL QUANTITY AND FAILED.  NO OTHER DAMAGE WAS NOTED.
